# SDR CWQA03032011

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N602CV
- Make and model: Amd FALCON900EX
- Aircraft serial: 025
- Aircraft time: 6,049 hours, 3,733 cycles
- Engine: Garrtt TFE73160
- Engine time: 5,911 hours, 3,668 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILURE ON CLIMBOUT, CREW FELT THE ENGINE POP AND VIBRATE CLIMBING THROUGH 10,000FT WITH OIL PRESSURE LIGHT MASTER CAUTION AND ENGINE ITT SPIKE THROUGH LIMITS AS THE ENGINE SHUTDOWN, CHECK LIST FOLLOWED AND UNSCHEDULED LANDING PERFORMED WITHOUT FURTHER INCIDENT.  PRELIMINARY MAINTENANCE EVALUATION REVEALED A FEW TURBINE BLADES BROKEN AND MISSING PIECES, INLET SECTION OK.  ENGINE REMOVAL IN PROGRESS FOR OEM DISASSEMBLY AND CAUSE EVALUATION.
